A problem with Dysport – will this heaviness go away?
First, let me reassure you. It will go away but it may take 2-4 weeks before it feels substantially better. If you are female, in my opinion, 60 units is WAY too much. Botox and Dysport are often over done – these muscle really do not require the dose that many practitioners put in. If you are seeing a new provider and you don’t know their technique yet, ask them to do a very conservative treatment the first time. That way you can see what their aesthetic approach is and probably the worst thing that will happen is you may have to go back in a week for a little more.
I know it’s hard out there right now for consumers because there are so many different doctors and nurses injecting Botox, the regulations on who can inject vary state by state and it’s difficult to figure out how much experience someone really has or if they have a good aesthetic eye. On Botox, I really think though that less is more most of the time. I don’t know about all of you but I can’t stand that over Botoxed look that I see so often especially in big coastal cities.
Hope this helps! Dr. I